# SDR CALA2024010200016

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 76,745 hours, 27,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3721
- Condition: Damaged
- Location: Sta218-237
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIVE LIGHTNING STRIKES ON LEFT HAND OF FUSELAGE BETWEEN ST. 218 AND ST. 237, WL 192 AND WL 187. REPAIR REQUIRED ON OR BEFORE 50,000 FLIGHT CYCLES, REPETITIVE REPAIR 8 STEP 5. TABLE 202. INSPECTION EVERY 9,000 CYCLES THERAFTER. REF. SRM 53-10-01-2R-8 REPAIRED DAMAGED CAUSED BY LIGHTNING PER SRM 53-10-01-2R-8. REF N/R 001777571 FOR ALL WORK PERFORMED. INITIAL INSPECTION OF REPAIRED DAMAGED CAUSED BY LIGHTNING PER SRM 53-10-01-2R-8. REF TOMC-APPROVAL FROM SC1ELBYC COMMENT N/R 001777571 FOR ALL WORK PERFORMED. INITIAL INSPECTION OF REPAIR REQUIRED ON OR BEFORE 50,000 FLIGHT CYCLES, REPETITIVE INSPECTION EVERY 9,000 CYCLES THERAFTER. REF. SRM 53-10-01-2R-8 REPAIR 8 STEP 5. TABLE 202.  INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
